# SDR DALA2024112211143

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 58,932 hours, 30,275 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3159 NEED TO FOLLOW UP INSPECTION ON ERA 622211-14 REV ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH FOLLOW-UP INSPECTION. OK TO CONTINUE. (0670961)
